# SDR IPXA10559856

- Difficulty date: May 1, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 5 SLAT WEDGE UPPER SURFACE DENT OUT OF LIMITS 77" FROM OTBD EDGE 3.5" FROM TOP EDGE.  REPAIRED DENT IAW SRM 51-70-10-2R-2, 51-70-10-2R-0.
